Slant submersions from almost Hermitian manifolds

Articles > Article · 2011

Authors: Bayram ŞAHİN

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, Journal Indexed in SCI Expanded, International, 2011, vol 54, pp 93-105

Summary

As a generalization of almost Hermitian submersions and anti-invariant submersions, we introduce slant submersions from almost Hermitian manifolds onto Riemannian manifolds. We give examples, investigate the geometry of foliations which are arisen from the definition of a Riemannian submersion and check the harmonicity of such submersions. We also find necessary and sufficient conditions for a slant submersion to be totally geodesic. Moreover, we obtain a decomposition theorem for the total manifold of such submersions.

View details